# SDR SWAA2019051032514

- Difficulty date: May 9, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 22,638 hours, 9,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT OF COMPARTMENT.  REINSTALLED SLIDE IAW MT.
